New Classes of Statistically Pre-Cauchy Triple Sequences of Fuzzy Numbers Defined by Orlicz Function
R. P. Agnew, On summability of multiple sequences, American Journal of Mathematics, 1(4) (1934), 62-68.
J. S. Connor, The statistical and strong p-Cesaro convergence of sequences, Analysis, 8 (1988), 47-63.
J.S. Connor, J. Fridy, J. Kline, Statistically pre-Cauchy sequences, Analysis, 14 (1994), 311-317.
A. Dutta, A. Esi, and B. C. Tripathy, On lacunary p-absolutely summable fuzzy realvalued double sequence space, Demonstratio Mathematica, 47(3) (2014), 652-661.
B. C. Tripathy and A. J. Dutta, Statistically pre-Cauchy Fuzzy real-valued sequences defined by Orlicz function, Proyecciones Journal of Mathematics, 33(3) (2014), 235-243.
H. Dutta, A Characterization of the Class of Statistically pre-Cauchy Double Sequences of Fuzzy Numbers, Appl. Math. Inf. Sci., 7(4) (2013), 1437-1440.
A. Esi, Statistical convergence of triple sequences in topological groups, Annals of the University of Craiova, Mathematics and Computer Science Series, 40(1) (2013), 29-33.
A. Esi, 3-Statistical convergence of triple sequences on probabilistic normed space, Global Journal of Mathematical Analysis, 1(2) (2013), 29-36.
H. Fast, Surla convergence statistique, Colloq. Math., 2 (1951), 241-244.
J. A. Fridy, On statistical convergence, Analysis, 5 (1985), 301-313.
V. A. Khan, Q. M. Danish Lohani, Statistically pre-Cauchy sequences and Orlicz functions, Southeast Asian Bull. Math., 31 (2007), 1107-1112.
P. Kumar, V. Kumar, S. S. Bhatia, Multiple sequence of Fuzzy numbers and their statistical convergence, Mathematical Sciences, Springer, 6(2) (2012), 1-7.
J. S. Kwon, On statistical and p-Cesaro convergence of fuzzy numbers, Korean J. Comput. Appl. Math., 7 (2000), 195-203.
J. Lindenstrauss, L. Tzari, On Orlicz sequence spaces, Israel J. Math., 10 (1971), 379-390.
I. J. Maddox, A tauberian condition for statistical convergence, Math. Proc. Camb. PhilSoc., 106 (1989), 272-280.
M. Matloka, Sequences of fuzzy numbers, BUSEFAL, 28 (1986), 28-37.
F. Moricz, Statistical convergence of multiple sequences, Arch. Math., 81 (2003), 8289.
S. Nanda, On sequences of fuzzy numbers, Fuzzy Sets and Systems, 33 (1989), 123-126.
M. Nath, S. Roy, Some new classes of ideal convergent difference multiple sequences of fuzzy real numbers, Journal of Intelligent and Fuzzy systems, 31(3) (2016), 1579-1584.
F, Nuray, E. Savas, Statistical convergence of sequences of fuzzy numbers, Math. Slovaca, 45 (1995), 269273.
S. D. Parashar, B. Choudhary, Sequence spaces defined by Orlicz functions, Indian J. Pure. Appl. Math., 25 (1994), 419-428.
A. ahiner, M. Grdal, F. K. Dden, Triple sequences and their statistical convergence, Seluk J. Appl. Math., 8(2) (2007), 49-55.
A. Sahiner, B. C. Tripathy, Some I -related Properties of Triple Sequences, Selcuk J. Appl. Math., 9(2) (2008), 9-18.
T. Salat, On statistically convergent sequences of real numbers, Math. Slovaca, 30 (1980), 139-150.
E. Savas, On statistically convergent sequences of fuzzy numbers, Inform. Sci., 137(1-4) (2001), 277-282.
E. Savas, A. Esi, Statistical convergence of triple sequences on probabilistic normed Space, Annals of the University of Craiova, Mathematics and Computer Science Series, 39(2) (2012), 226-236.
M Sen, S. Roy, Some I-convergent double classes of sequences of Fuzzy numbers dened by Orlicz functions, Thai Journal of Mathematics, 11(1) (2013), 111120.
P. V. Subrahmanyam, Cesaro summability of fuzzy real numbers, J. Analysis, 7 (1999), 159-168.
B. C. Tripathy, Statistically convergent double sequences, Tamkang J. Math., 34(3) (2003), 231-237.
B.C. Tripathy and A.J. Dutta, Bounded variation double sequence space of fuzzy real numbers, Comput Math. Appl., 59(2) (2010), 1031-1037.
B.C. Tripathy and A. J. Dutta, On fuzzy real-valued double sequence spaces 2lPF, Math. Computer Modell., 46(9-10) (2007), 1294-1299.
B. C. Tripathy, A. J. Dutta, Statistically convergence triple sequence spaces dened by Orlicz function, Journal of Mathematical Analysis, 4(2) (2013), 16-22.
Authors, Papaer title, Journal name, volume no. (year), pages.  B. C. Tripathy, R. Goswami, On triple dierence sequences of real numbers in probabilistic normed spaces, Proyecciones Journal of Mathematics; 33(2), 157-174, (2014).
B.C. Tripathy and B. Sarma, Double sequence spaces of fuzzy numbers dened by Orlicz function, Acta Math. Scientia, 31B(1) (2011), 134-140.
B. C. Tripathy, M. Sen, On generalized statistically convergent sequences, Indian Jour. Pure Appl. Math., 32(11) (2001), 1689-1694.
L. A. Zadeh, Fuzzy sets, Information and Control, 8 (1965), 338-353.
- There are currently no refbacks.